Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Higher order analogues to the tangential Cauchy-Riemann equations for real submanifolds of $ {\bf C}\sp{n}$ with C.R. singularity


Author: Gary Alvin Harris
Journal: Proc. Amer. Math. Soc. 74 (1979), 79-86
MSC: Primary 32F25; Secondary 32C05
MathSciNet review: 521877
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An infinite succession of higher order operators are developed for real $ {\mathcal{C}^\infty }$ submanifolds of $ {C^n}$, with possible C.R. singularity, which reduce to the tangential Cauchy-Riemann operator in the case of a C.R. submanifold. Certain known holomorphic approximation and extension results for C.R. submanifolds are then ``extended'' to the non-C.R. case.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32F25, 32C05

Retrieve articles in all journals with MSC: 32F25, 32C05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0521877-4
PII: S 0002-9939(1979)0521877-4
Article copyright: © Copyright 1979 American Mathematical Society